# SDR UALA2013070304667

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,521 hours, 14,717 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE SCREWS MISSING FROM PANEL 194LR ON ACFT UNDERSIDE.   SCREWS INSTALLED.
